30-year-old patient complains about having abdominal pain and diarrhea for five
days; body temperature rise up to $37,5^oC$ along with chills.
The day before a patient had been in a forest and drunk from an open water reservoir.
Laboratory analyses enabled to make the following diagnosis: amebic dysentery. What is
the drug of choice for its treatment?
The patient's symptoms of abdominal pain, diarrhea, and fever along with a recent history of drinking from an open water reservoir in a forest suggest a possible infection. The diagnosis of amebic dysentery further supports this. Metronidazole is the drug of choice for the treatment of amebic dysentery, making it the correct answer. Metronidazole is an antibiotic that is effective against the parasite causing amebic dysentery.
with pneumonia has intolerance to antibiotics. Which of the conbined
sulfanilamide medicines should be prescribed to the patient?
Biseptol should be prescribed to the patient with pneumonia who has intolerance to antibiotics. Biseptol is a combined sulfanilamide medicine that contains sulfamethoxazole and trimethoprim. It is commonly used to treat bacterial infections, including pneumonia. The combination of sulfamethoxazole and trimethoprim works by inhibiting the growth of bacteria, thereby helping to eliminate the infection. This medication is often well-tolerated and effective in treating pneumonia, especially in cases where the patient may have a sensitivity or intolerance to other antibiotics.
A 45 years old man was Continious
taking of a drug can result in osteoporosis, erosion of stomach mucous membrane, hypokaliemia, retention of sodium and water,
reduced content of corticotropin in blood. Name this drug:
Prednisolone is the correct answer because it is a corticosteroid drug that can cause osteoporosis, erosion of the stomach mucous membrane, hypokalemia, retention of sodium and water, and reduced content of corticotropin in the blood. These side effects are commonly associated with long-term use of prednisolone. Hydrochlorothiazide, Digoxin, Indometacin, and Reserpine do not typically cause these specific side effects.
A 4 year old child was admitted to the orthopaedic
department with shin fracture together with displacement. Bone fragments reposition requires
preliminary analgesia. What preparation should be chosen?
Promedol should be chosen as the preparation for repositioning the bone fragments in the 4-year-old child with a shin fracture and displacement. Promedol is a strong analgesic and is commonly used for pain relief during orthopaedic procedures. Naloxone is an opioid receptor antagonist used to reverse the effects of opioid overdose, so it would not be appropriate in this situation. Panadol is a mild analgesic and may not provide sufficient pain relief for this procedure. Morphine hydrochloride is a strong opioid analgesic, but Promedol is a better choice due to its shorter duration of action and fewer side effects. Analgin is a non-opioid analgesic and may not provide adequate pain relief.
Examination of a patient revealed extremely myotic
pupils, sleepiness, infrequent Chain-Stoke's respiration, urinary retention,
slowing-down of heart rate, enhancement of spinal reflexes. What substance caused the
The symptoms described in the question, such as myotic pupils, sleepiness, urinary retention, and slowing-down of heart rate, are consistent with the effects of morphine poisoning. Atropine, on the other hand, would cause the opposite effects, such as dilated pupils and increased heart rate. Phosphacole, caffeine, and barbital do not typically cause these specific symptoms. Therefore, the substance that caused the poisoning in this case is most likely morphine.